# SDR IPXA201910147792

- Difficulty date: October 11, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 58,834 hours, 19,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EXTERNAL POWER TURNED OFF IN COCKPIT EMERGENCY EXIT SIGNS & LIGHTS CAME ON WITH EMERGENCY LIGHT SWITCH TURNED OFF.  R&R EMERGENCY EXIT OVERHEAD PANEL ON P11 REF MM 33 51 08 EMERGENCY EXIT LIGHTS OPS CKS OK 33 51 08 01A OOS
